# SDR VNAA20251216008

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE ON INTERNAL SURROUND STRUCTURE BTW FS 310 TO FS349.  EVALUATED, DUE TO EXCESSIVE DAMAGE PER CRJ/900 SRM 53-00-00-101-001-A01 AND REPLACED PER SRM 51-42-06-001-001-A01
